Stochastic modeling of the chemostat

Abstract : The chemostat is classically represented, at large population scale, as a system of ordinary differential equations. Our goal is to establish a set of stochastic models that are valid at different scales: from the small population scale to the scale immediately preceding the one corresponding to the deterministic model. At a microscopic scale we present a pure jump stochastic model that gives rise, at the macroscopic scale, to the ordinary differential equation model. At an intermediate scale, an approximation diffusion allows us to propose a model in the form of a system of stochastic differential equations. We expound the mechanism to switch from one model to another, together with the associated simulation procedures. We also describe the domain of validity of the different models.
Type de document :
Article dans une revue
Ecological Modelling, Elsevier, 2011, 222 (15), pp.2676-2689. 〈10.1016/j.ecolmodel.2011.04.027〉
Liste complète des métadonnées
Contributeur : Fabien Campillo <>
Soumis le : mardi 15 novembre 2011 - 10:30:58
Dernière modification le : samedi 27 janvier 2018 - 01:30:42

Lien texte intégral



Fabien Campillo, Marc Joannides, Irène Larramendy. Stochastic modeling of the chemostat. Ecological Modelling, Elsevier, 2011, 222 (15), pp.2676-2689. 〈10.1016/j.ecolmodel.2011.04.027〉. 〈hal-00641231〉



Consultations de la notice